MathSciNet Relay Station
MathSciNet bibliographic data
MR2846309 14H51 (14H30 14H45 14J26)
Choi, Youngook; Kim, Seonja Gonality and Clifford index of projective curves on ruled surfaces. Proc. Amer. Math. Soc. 140 (2012), no. 2, 393–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement